# SDR HEEA0011111

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HL923
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 212075036101
- Condition: Failed
- Location: Gr Box Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GR BOX OIL PRESS SIDE DOESN'T INDICATE.
